# SDR A6WA201040135

- Difficulty date: February 14, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559 PRESSURE BULKHEAD REG`S REO 601R-53-41-260.  REPAIRED FS559.00 IAW REO 601R-53-41-260.
